Bulletin of the American Mathematical Society

On a solution of the biquadratic which combines the methods of Descartes and Euler

Emory McClintock

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 3, Number 10 (1897), 389-390.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183415037

Mathematical Reviews number (MathSciNet)
MR1557536

Zentralblatt MATH identifier
28.0098.06

Citation

McClintock, Emory. On a solution of the biquadratic which combines the methods of Descartes and Euler. Bull. Amer. Math. Soc. 3 (1897), no. 10, 389--390. https://projecteuclid.org/euclid.bams/1183415037


Export citation

See also

  • Errata: Errata. Bull. Amer. Math. Soc., Volume 4, Number 6 (1898), 283--283.